How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 2305
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now
A new question is answered every 9 seconds

What if I threw up my medication I need I take 250

Customer Question

What if I threw up my medication I need

I take 250 milligrams of chlomipromine and 30 milligrams of remeron each day for OCD. I got very nauseas earlier and threw up after I had taken them, roughly 30 minutes after my dose. What should I do? My doc says NEVER miss a dose..?

Submitted: 4 months ago.
Category: Medical
Expert:  Dr.Saleem replied 4 months ago.

Hello and welcome to JA. Dr Saleem here. Will be answering you shortly

Expert:  Dr.Saleem replied 4 months ago.

Did you see the pills in your vomiting? Transit time through the stomach can take variable time in different people. Its minimum 2-3 hrs so you will need to take another dose following vomiting.

hope it was useful.

Feel free to ask any more queries.

Please reward a 5 stars rating if you are satisfied.

You can always opt-out if you need a second opinion.

Please avoid leaving a low rating as it hurts an expert's standing.